# SDR SWAA2024011225562

- Difficulty date: November 28, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA FLOOR SUPPORT BEAM FASTENER HOLE STA 986.5 LBL 42 MKD DOT<[01] INSTALLED REPAIR AT FLOOR BEAM STA.986.5 LBL 42 AS PER REF SRM 53-70-51-2R-6 REPAIR 6.;[02] CORRECTION SUMMARY TO READ REMOVED CORROSION AT AFT CABIN WET AREA FLOOR SUPPORT BEAM FASTENER HOLE STA 986.5 LBL 42 AS PER SRM 51-10-02-0G-0.ORIGINAL MATERIAL 0.150' MATERIAL LOST 0.097' MATERIAL REMAINING 0.053' FOUND OUT OF LIMITS AS PER SRM 53-70-51-1A-1 FIGURE 104 DETAIL FABRICATED REPAIR ANGLE; FILLER AND SHIM AS PER B 737 SRM 53-70-51-2R-6; REPAIR 6; SRM-51-40-05-0G-0 AND SRM 53-70-51-2R-6 REPAIR 6 WORK ACCOMPLISHED BY J.R 17210TREATED AND PRIMED REPAIR ANGEL FILLER AND SHIM AS PER INSTALLED REPAIR WITH 100% SQUEEZE OUT AT FLOOR BEAM STA.986.5 LBL 42 AS PER REF SRM 53-70-51-2R-6 REPAIR 6.SEALANT USED BMS 5-95 870 C20 MIX TIME 12/7/2023 6:00 PM APPLICATION TIME 12/7/2023 6:15 PM SQUEEZE OUT TIME BY 12/8/2023 2:00 PM B 737-700 AMM 51-00-58-201 AND AMM 51-21-72-370-802 WORK ACCOMPLISHED BY J.R 17210 APPLIED FILLET SEAL TO REPAIR AT FLOOR BEAM STA.986.5 LBL42 AS PER REF SRM 53-70-51-2R-6 REPAIR 6 AND SRM 51-20-05-0G-0 APPLIED CIC AT STA 986.5 LBL 42 AS PER REF AMM 25-27-21-400-801;[03] ALL STEPS COMPLETED. VERIFIED STEPS#1 AND #2. INSTALLED REPAIR AT FLOOR BEAM STA.986.5 LBL 42.
